# SDR IPXA2022103187676

- Difficulty date: October 31, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 22,977 hours, 14,019 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270758000
- Condition: Broken
- Location: Mdc Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CPANEL 242UM BROKEN.FABRICATED PANEL 242UM PER SREO A300-5320-40552-B
